# SDR CALA2009100500589

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 31,264 hours, 10,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC151721587075T
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 500A BETWEEN STR 8L-9L.  REPAIRED CABIN FRAME AT STA 500A BETWEEN STR 8L-9L PER ECRA 5310-05022.
